# SDR CALA2019092301625

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224220000
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN GOUGES AND DENT AT FR 21 STR 17L 18L PER NR LP 9292413. REPAIRED DAMAGED SKIN AT LT FR21 STR 17, 18L IAW ECRA 5311-02248 NO FURTHER ACTION REQUIRED.
